English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Contracting convex hypersurfaces in Riemannian-manifolds by their mean-curvature

MPS-Authors
/persons/resource/persons20689

Huisken,  Gerhard
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

332765.pdf
(Publisher version), 647KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Huisken, G. (1986). Contracting convex hypersurfaces in Riemannian-manifolds by their mean-curvature. Inventiones Mathematicae, 84(3), 463-480. doi:10.1007/BF01388742.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-592E-F
Abstract
There is no abstract available